American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Robert S. Lubarsky and Fred Richman. Zero sets of univariate polynomials. Trans. Amer. Math. Soc. 362 (2010) 6619-6632. MR 2678988.
Abstract, references, and article information
View Article: PDF

[2] Russell A. Goward Jr.. A simple algorithm for principalization of monomial ideals. Trans. Amer. Math. Soc. 357 (2005) 4805-4812. MR 2165388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hui-Wen Lin. On crepant resolution of some hypersurface singularities and a criterion for UFD. Trans. Amer. Math. Soc. 354 (2002) 1861-1868. MR 1881020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Robert Gilmer and William Heinzer. Artinian subrings of a commutative ring . Trans. Amer. Math. Soc. 336 (1993) 295-310. MR 1102887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1